Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 95, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 5, 2017, 10:51 PM EDT for Brantley County, Wayne County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2017, 10:51 PM EDT (02:51 UTC)
- Expired
- Apr 5, 2017, 11:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brantley County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 116 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 12:54 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 2.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1177 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.8
The text
As transmitted.
861
WUUS52 KJAX 060251
SVRJAX
GAC025-305-060330-
/O.NEW.KJAX.SV.W.0095.170406T0251Z-170406T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
1051 PM EDT WED APR 5 2017
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
North central Brantley County in southeastern Georgia...
Southern Wayne County in southeastern Georgia...
* Until 1130 PM EDT
* At 1050 PM EDT, severe thunderstorms were located along a line
extending from near Gardi to near Raybon, and are nearly
stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jesup, Gardi, Screven, Broadhurst, Mount Pleasant and Hortense.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
&&
A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.
LAT...LON 3163 8179 3163 8177 3161 8177 3161 8175
3160 8175 3161 8174 3158 8170 3156 8170
3154 8167 3151 8166 3149 8164 3148 8162
3146 8162 3140 8167 3129 8200 3131 8199
3136 8204 3150 8205 3165 8180
TIME...MOT...LOC 0250Z 180DEG 0KT 3159 8176 3132 8201
HAIL...1.00IN
WIND...60MPH
$$
ENYEDI2 follow-up statements
608
WWUS52 KJAX 060310
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
1110 PM EDT WED APR 5 2017
GAC025-060320-
/O.CAN.KJAX.SV.W.0095.000000T0000Z-170406T0330Z/
Brantley GA-
1110 PM EDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BRANTLEY COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3165 8180 3163 8179 3163 8177 3161 8177
3161 8175 3160 8175 3161 8174 3158 8170
3156 8170 3154 8167 3149 8164 3148 8162
3146 8162 3140 8167 3136 8180 3135 8186
3146 8184 3157 8193
TIME...MOT...LOC 0310Z 180DEG 0KT 3159 8176 3132 8201
$$
GAC305-060330-
/O.CON.KJAX.SV.W.0095.000000T0000Z-170406T0330Z/
Wayne GA-
1110 PM EDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR SOUTHEASTERN WAYNE COUNTY...
At 1110 PM EDT, severe thunderstorms were located along a line
extending from near Gardi to near Raybon, and are nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Jesup, Gardi and Mount Pleasant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3165 8180 3163 8179 3163 8177 3161 8177
3161 8175 3160 8175 3161 8174 3158 8170
3156 8170 3154 8167 3149 8164 3148 8162
3146 8162 3140 8167 3136 8180 3135 8186
3146 8184 3157 8193
TIME...MOT...LOC 0310Z 180DEG 0KT 3159 8176 3132 8201
HAIL...1.00IN
WIND...60MPH
$$
ENYEDI453
WWUS52 KJAX 060320
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
1120 PM EDT WED APR 5 2017
GAC305-060330-
/O.EXP.KJAX.SV.W.0095.000000T0000Z-170406T0330Z/
Wayne GA-
1120 PM EDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE COUNTY WILL
EXPIRE AT 1130 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jacksonville.
LAT...LON 3165 8180 3163 8179 3163 8177 3161 8177
3161 8175 3160 8175 3161 8174 3158 8170
3156 8170 3154 8167 3149 8164 3148 8162
3146 8162 3140 8167 3136 8180 3135 8186
3146 8184 3157 8193
TIME...MOT...LOC 0320Z 180DEG 0KT 3159 8176 3132 8201
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 10:15 PM EDT, 36 minutes earlier.
Area forecast discussion, Apr 5, 10:15 PM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1015 PM EDT Wed Apr 5 2017
...SLIGHT TO ENHANCED RISK OF SEVERE THUNDERSTORMS FOR INLAND
SOUTHEAST GEORGIA...
...SEVERE WEATHER THREAT CONTINUES OVERNIGHT FOR NORTHEAST AND
NORTH CENTRAL FLORIDA...
.UPDATE...
Sfc analysis shows cold front from TN valley southward into the
Gulf of Mexico. Sfc trough extends across northwest to southeast
over W Central GA to northeast FL. Warm front appears to be north
of the area. A fragmented squall line is located over SE GA given
strong deep moisture convergence ahead of an upper level trough.
Instability is more than adequate for strong convection given
SBCAPE of 1000-2000 j/kg and bulk shear of 45-55 kt. Cell
movement is northeast around 50-60 mph with a few cells showing
supercell structures this evening. Most of the activity at this
time is located along and north of a line from Homerville to
Waycross to near Jesup. This activity will continue to pose a risk
of damaging winds and large hail. Low level shear and helicities
are very favorable for tornadic storms with values of 30-45 kt
and 250-350 m2/s2.
As mid /upper level trough shifts downstream and warm and moist
conditions continues over night strong to severe thunderstorms
activity is expected to shift eastward to coastal SE GA in next
few hours and northeast FL after 2 am. Fairly strong upper level
divergence given by 250 mb jet of 115 kt will foster strong ascent
and potential for very high rainfall rates with any of the strong
to severe storm activity. This activity will be moving quickly...and
expect that some lingering convection will be possible still from
around St Augustine to Ocala National Forest around 5-6 am with
rest of the area in the clear from showers and storms.
&&
.AVIATION...VFR conditions at this time except for GNV as low
clouds will stream northeastward ahead of the mid and upper level
trough and frontal boundary. Expect low clouds in the MVFR range
to begin impacting rest of the terminals over the next few hours
with most sites experiencing MVFR at 06z. Thunderstorm potential
will increase from the north to south overnight as a cold front
moves southeastward and through our region overnight. Strong to
severe storms will be possible at all terminals but higher chances
for SSI and JAX. Anticipate IFR in showers and thunderstorms with
vsby possibly down below 1 mile in some of the activity. South to
southwest winds will gradually increase to near 15 kt with gusts
up to 30 knots. Strong westerly surface winds will develop around
sunrise, with speeds of 15-25 knots expected. VFR conditions
should prevail towards 12Z at the regional terminals...though
may linger a bit longer at SGJ to around 14z possibly.
&&
.MARINE...south to southwest winds around 15-20 kt will increase
to advisory levels later tonight with SCA in effect for all
waters. Latest readings from 41008 showed southerly winds of 15
kt and seas of 3 ft and 41112 and 41117 showing 3-4 ft. Strong
cold front will pass over area waters later tonight after 3-4am.
Front should push south of the area by late Thursday morning.
Showers and storms will pass over the coastal waters area with a
few strong to severe thunderstorms possible.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 55 69 46 67 / 70 10 0 0
SSI 63 72 51 67 / 70 10 0 0
JAX 63 73 49 70 / 70 10 0 0
SGJ 66 75 50 70 / 80 20 0 0
GNV 64 73 46 70 / 60 10 0 0
OCF 65 74 47 71 / 80 10 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 8 AM to 8 PM EDT Thursday for Alachua-Baker-
Bradford-Clay-Coastal Duval-Coastal Nassau-Columbia-Flagler-
Gilchrist-Hamilton-Inland Duval-Inland Nassau-Marion-Putnam-
St. Johns-Suwannee-Union.
GA...Wind Advisory from 8 AM to 8 PM EDT Thursday for Appling-
Atkinson-Bacon-Brantley-Charlton-Clinch-Coastal Camden-
Coastal Glynn-Coffee-Echols-Inland Camden-Inland Glynn-Jeff
Davis-Pierce-Ware-Wayne.
AM...Small Craft Advisory until 5 AM EDT Saturday for Waters from
Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
Small Craft Advisory from midnight tonight to 10 AM EDT Friday
for Coastal waters from Altamaha Sound to Fernandina Beach
FL out 20 NM-Coastal waters from Fernandina Beach to St.
Augustine FL out 20 NM-Coastal waters from St. Augustine to
Flagler Beach FL out 20 NM.
&&
Shashy/Enyedi/Elsenheimer/WalkerHazardous weather outlook, Apr 5, 10:00 PM EDT, 51 minutes before
Hazardous Weather Outlook National Weather Service Jacksonville FL 1000 PM EDT Wed Apr 5 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-061015- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 1000 PM EDT Wed Apr 5 2017 ...SEVERE THUNDERSTORMS POSSIBLE TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...Tonight... Scattered to numerous strong to severe storms are expected across southeast GA and northeast FL this evening and Tonight. Damaging winds will be the primary threat...but large hail and isolated tornadoes will also be possible. A tornado watch remains in effect for portions of southeast Georgia. Strong offshore winds will develop over the coastal waters in advance of the front tonight and small craft advisories are in effect for all coastal waters. Gusts to gale force can be expected late tonight as the squall line moves across the waters just prior to sunrise. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Very windy conditions are expected on Thursday and a wind advisory will be likely. Small craft advisories will remain in place through the end of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is expected when and where watches and warnings are issued through tonight. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
In the hours before
Special weather statement, Apr 5, 9:04 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
904 PM EDT WED APR 5 2017
GAZ134>136-149>152-162-163-060145-
Pierce GA-Ware GA-Bacon GA-Appling GA-Atkinson GA-Clinch GA-
Brantley GA-Echols GA-Wayne GA-
904 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR PIERCE...NORTHWESTERN ECHOLS...
SOUTHEASTERN ATKINSON...NORTHWESTERN BRANTLEY...NORTHERN WARE...
SOUTHERN BACON...WAYNE...NORTHWESTERN CLINCH AND SOUTHEASTERN APPLING
COUNTIES UNTIL 945 PM EDT...
At 903 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Odum to 6 miles north of Manor. Movement
was northeast at 50 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Waycross, Jesup, Blackshear, Homerville, Pearson, Patterson, Argyle,
Gardi, Screven and Odum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.
LAT...LON 3079 8313 3085 8309 3087 8297 3118 8297
3120 8305 3121 8304 3137 8276 3137 8263
3144 8263 3179 8200 3179 8196 3167 8185
3159 8171 3148 8162 3073 8313
TIME...MOT...LOC 0103Z 236DEG 52KT 3162 8197 3119 8261
ENYEDISpecial weather statement, Apr 5, 9:39 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
939 PM EDT WED APR 5 2017
GAZ132-133-135-060230-
Appling GA-Coffee GA-Jeff Davis GA-
939 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COFFEE...NORTHERN APPLING
AND JEFF DAVIS COUNTIES UNTIL 1030 PM EDT...
At 939 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Ambrose to 7 miles northeast of Baxley.
Movement was northeast at 55 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Baxley, Hazlehurst, Broxton, Ambrose, Graham, Plant Hatch, Pridgen,
Snipesville, Denton and Pine Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.
LAT...LON 3197 8243 3190 8219 3191 8213 3189 8212
3190 8211 3186 8212 3184 8207 3170 8249
3171 8252 3169 8252 3167 8262 3165 8263
3149 8310 3161 8306 3166 8300 3179 8299
3178 8287 3192 8268
TIME...MOT...LOC 0139Z 230DEG 48KT 3159 8300 3184 8227
ENYEDISpecial weather statement, Apr 5, 9:44 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
944 PM EDT WED APR 5 2017
GAZ134>136-150>152-060230-
Pierce GA-Ware GA-Bacon GA-Appling GA-Brantley GA-Wayne GA-
944 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR PIERCE...NORTH CENTRAL
BRANTLEY...NORTHWESTERN WARE...BACON...WAYNE AND SOUTHEASTERN APPLING
COUNTIES UNTIL 1030 PM EDT...
At 944 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Alma to 8 miles north of Manor. Movement was
northeast at 55 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Waycross, Jesup, Alma, Blackshear, Patterson, Surrency, Gardi,
Screven, Odum and Offerman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.
LAT...LON 3176 8191 3173 8191 3167 8185 3165 8181
3166 8181 3161 8177 3158 8170 3156 8170
3154 8167 3150 8165 3147 8161 3140 8166
3140 8169 3138 8170 3114 8259 3147 8262
3147 8260 3156 8260 3182 8204 3182 8202
TIME...MOT...LOC 0144Z 224DEG 49KT 3153 8247 3122 8253
ENYEDILocal storm report, Apr 5, 10:14 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1014 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 4 NNW JESUP 31.66N 81.91W
04/05/2017 U0.25 INCH WAYNE GA 911 CALL CENTER
LARGE HIAL UNKNOWN SIZE NEAR CR 169 AND RAYONIER ROAD
&&
AWALKERSpecial weather statement, Apr 5, 10:27 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1027 PM EDT WED APR 5 2017
GAZ135-136-151-060315-
Pierce GA-Appling GA-Wayne GA-
1027 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIERCE...WAYNE AND
SOUTHEASTERN APPLING COUNTIES UNTIL 1115 PM EDT...
At 1027 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Surrency to near Screven. Movement was
northeast at 60 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Jesup, Patterson, Surrency, Gardi, Screven, Odum, Offerman,
Doctortown and Broadhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.
LAT...LON 3182 8202 3179 8199 3179 8196 3176 8194
3175 8191 3167 8185 3165 8181 3166 8181
3158 8170 3156 8170 3147 8162 3135 8194
3137 8204 3132 8201 3129 8209 3152 8225
3155 8223 3158 8229 3165 8234 3183 8205
TIME...MOT...LOC 0227Z 238DEG 50KT 3166 8217 3142 8200
ENYEDILocal storm report, Apr 5, 10:46 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1046 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL PRIDGEN 31.70N 82.92W
04/05/2017 E0.25 INCH COFFEE GA PUBLIC
0653 PM TSTM WND DMG DOUGLAS 31.51N 82.85W
04/05/2017 COFFEE GA EMERGENCY MNGR
TREES AND POWER LINES DOWN AROUND THE CITY OF DOUGLAS.
PORTION OF A ROOF COLLAPSED ON A HOME IN DOUGLAS.
&&
CEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:01 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 14 min |
| Apr 5, 8:23 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Coffee, Ware | 52 min |
| Apr 5, 8:25 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Ware, Wayne | 50 min |
| Apr 5, 8:56 PM EDT | Severe Thunderstorm Warning | JAX | Coffee, Jeff Davis | 49 min |
| Apr 5, 9:04 PM EDT | Special Weather Statement | JAX | Atkinson, Pierce, Wayne | 41 min |
| Apr 5, 9:21 PM EDT | Severe Thunderstorm Warning | JAX | Pierce, Ware, Wayne | 39 min |
| Apr 5, 9:39 PM EDT | Special Weather Statement | JAX | Jeff Davis | 51 min |
| Apr 5, 9:44 PM EDT | Special Weather Statement | JAX | Bacon, Pierce, Wayne | 46 min |
| Apr 5, 9:52 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Wayne | 38 min |
| Apr 5, 9:58 PM EDT | Tornado Warning | JAX | Brantley, Pierce, Wayne | 32 min |
| Apr 5, 10:27 PM EDT | Special Weather Statement | JAX | Wayne | 48 min |
| Apr 5, 10:45 PM EDT | Areal Flood Advisory | JAX | Wayne | 3 hr |
| Apr 5, 11:08 PM EDT | Special Weather Statement | JAX | Wayne | 52 min |
| Apr 5, 11:16 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Wayne | 22 min |
| Apr 5, 11:26 PM EDT | Areal Flood Advisory | JAX | Pierce, Wayne | 3 hr |
| Apr 5, 11:50 PM EDT | Special Weather Statement | JAX | Wayne | 40 min |
| Apr 6, 12:03 AM EDT | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Pierce, Wayne | 42 min |
| Apr 6, 12:19 AM EDT | Special Weather Statement | JAX | Brantley | 41 min |
| Apr 6, 12:21 AM EDT | Special Weather Statement | JAX | Clinch, Ware | 39 min |
| Apr 6, 12:49 AM EDT | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Echols, Ware | 41 min |
| Apr 6, 1:08 AM EDT | Special Weather Statement | JAX | Glynn | 37 min |
| Apr 6, 1:29 AM EDT | Severe Thunderstorm Warning | JAX | Camden, Charlton, Ware | 46 min |
| Apr 6, 1:38 AM EDT | Special Weather Statement | JAX | Glynn | 37 min |
| Apr 6, 2:08 AM EDT | Special Weather Statement | JAX | Glynn | 52 min |
| Apr 6, 2:10 AM EDT | Tornado Warning | JAX | Camden | 15 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.